# SDR DL72S980959

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR ATTACH BRACKET CRACKED FWD LOWER INBD CORNER OF NR 5 KRUEGER FLAP.  REPAIRED PER M/M 57-20-21 FIG 807.
